Publikácie

Na tlač

BibTeX format

Jana Tomanová
[1] Grekos Georges, Sleziak Martin and Tomanová Jana: Gaps and the exponent of convergence of an integer sequence, Uniform Distribution Theory, 6(2), (2011), 117-130.
[2] J. Tomanová: A note on vertex-transitive non-Cayley graphs from Cayley graphs generated by involutions, Discrete Mathematics, 310(1), (2010), 192-195.
[3] G. Grekos, V. Toma and J. Tomanová: A note on uniform or Banach density, Annales mathématiques Blaise Pascal, 17(1), (2010), 153-163.
[4] A. Bretto, A. Faisant, C. Jaulin and J. Tomanová: Characterization of simple orbit graphs, Acta Math. Univ. Comenianae, LXXIX(2), (2010), 175-180.
[5] J. Tomanová: A note on orbit graphs of finite groups and colour-clique graphs of Cayley graphs, Australasian J. of Combin., 44, (2009), 57-62.
[6] T. Šalát and J. Tomanová: On the class of all reciprocal bases for integers, Acta Math. Univ. Comenianae, LXXVI(2), (2007), 257-261.
[7] T. Šalát and J. Tomanová: On sequences of positive integers containing arithmetical progressions, Math. Communications, 10, (2005), 47-53.
[8] G. Grekos, T. Šalát and J. Tomanová: Gaps and Densities, Bull. Math. Soc. Sci. Math. Roum., 46(94)(3-4), (2003), 121-141.
[9] M. Mačaj, L. Mišík, T. Šalát and Tomanová J.: On a class of densities of sets of positive integers, Acta Math. Univ. Comenianae, LXXII(2), (2003), 213 - 221.
[10] Š. Gubo, M. Mačaj, T. Šalát and Tomanová J.: On binomial coefficients, Acta Mathematika, 6, (2003), 21 - 31.
[11] T. Šalát and J. Tomanová: Normal Numbers and Porosity, Acta Mathematica, 6, (2003), 33 - 42.
[12] Tibor Šalát and Jana Tomanová: On the product of divisors of a positive integer., Math. Slovaca, 52(3), (2002), 271-287.
[13] J. Tomanová: Amalgamations and link graphs of Cayley graphs., Acta Math. Univ. Comen., New Ser., 60(2), (1991), 257-267.
[14] Eduard Toman and Jana Tomanová: Some estimates of the complexity of disjunctive normal forms of a random Boolean function., Comput. Artif. Intell., 10(4), (1991), 327-340.
[15] Jana Tomanová: A note on link graphs., Math. Slovaca, 39(3), (1989), 225-231.